# SDR HALA2018110100556

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 828 hours, 164 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START,  ECAM FOR NR 1 ENGINE OIL CHIP DETECTOR.  DURING NR 2 ENGINE CRANKING,  MESSAGE DISAPPEARED.  STARTED NR 1 ENGINE,  ALL INDICATIONS NORMAL..  PERFORMED TSM 79-35-00-810-808-A,  NR 1 ENGINE OIL CHIP DETECTOR ECAM REPORTED BY CREW WITH NO ECAM ALERT IN PFR. PULLED THE NR 1 ENGINE CHIP DETECTORS,  NO DEFECTS FOUND.  GROUND SCAN OF THE NR 1 AND 2 ENGINES,  NO FAULTS.
